Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5, Issue 3, Pages 147-158
http://dx.doi.org/10.1155/S1085337500000312

Nonlinear ergodic theorems for asymptotically almost nonexpansive curves in a Hilbert space

1Department of Mathematics, Yangzhou University, Yangzhou 225002, China
2Department of Mathematics, Kyungnam University, Masan, Kyungnam 631-701, Korea

Received 3 May 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Li and Jong Kyu Kim, “Nonlinear ergodic theorems for asymptotically almost nonexpansive curves in a Hilbert space,” Abstract and Applied Analysis, vol. 5, no. 3, pp. 147-158, 2000. https://doi.org/10.1155/S1085337500000312.